Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have dandruff and thick blood. History of regular masturbation. How to improve health?

Hi i am indian 22 yrs old man weighing about 66 kgs, student...i hav been mastrbating since i was may be 12-15 years old almost i a draind case coz i have quite thik blood hemoglobin of 14.9 and dandruff (cronic) since last 7-9year with no improvements had tried lotions by doctors. now the question is how can I MAKE MY BODY INTERNALLY WELL MY ORGANS TO PERFORM GOOD IS THERE ANY SOLUTION TO THIS AS NOW I HAVE LEFT MASTRUBATION
Asked On : Mon, 8 Apr 2013
Answers:  2 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, you are having seborrheic dermatitis .. It is a chronic and relapsing skin disease occurs on seborrheic areas.. Scalp, face, axillae,groin areas.. Avoid stress, anxiety,sleeplessness.. Take steroids in tappering dose for 3 to 4 weeks,apply steroid lotion on scalp. Do shampoo with tar containing shampoo. Be calm.. You will be alright. If you get relapse, repeat the treatment. Remember ,masturbation is totally harmless. You do not get any disease .. Just do , enjoy and forget.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

This has nothing to do with masturbation - the feeling is more likely psychological / guilt consciousness from wrong information from ill informed people.
Your haemoglobin is normal - not thick!
See a dermatologist - since the dandruff has been there for a long time...
Good diet and regular exercise will go a long way to help.
See an Internist (MD - General Medicine doctor) / get your self examined - to make sure there is no obvious disease...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor